Previous |  Up |  Next


elliptic variational inequality; pseudoplate; thickness; optimal control; penalization
An optimization problem for the unilateral contact between a pseudoplate and a rigid obstacle is considered. The variable thickness of the pseudoplate plays the role of a control variable. The cost functional is a regular functional only in the smooth case. The existence of an optimal thickness is verified. The penalized optimal control problem is considered in the general case.
[1] Bock, I., Lovíšek, J.: Optimal control problems for variational inequalities with controls in coefficients. Appl. Math. 32 (1987), 301–314. MR 0897834
[2] Bock, I., Lovíšek, J.: An optimal control problem for a pseudoparabolic variational inequality. Appl. Math. 37 (1992), 62–80. MR 1152158
[3] Haslinger, J., Neittaanmäki, P.: Finite Element Approximation for Optimal Shape, Material and Topology Design. John Wiley and Sons, Chichester, 1996. MR 1419500
[4] Hlaváček, I., Bock, I., Lovíšek, J.: Optimal control of a variational inequality with applications to structural analysis. Applied Math. Optim. 11 (1984), 111–143. DOI 10.1007/BF01442173 | MR 0743922
[5] Hlaváček, I., Lovíšek, J.: Optimal design of an elastic plate with unilateral elastic foundation and rigid supports using Reissner-Mindlin model. I. Continuous problems; II. Approximate problems. Z. Angew. Math. Mech. 5 (1997), 377–385. DOI 10.1002/zamm.19970770513
[6] Khludnev, A. M., Sokolowski, J.: Modelling and Control in Solid Mechanics. Birkhäuser Verlag, Basel, 1997. MR 1433133
[7] Kinderlehrer, D., Stampacchia, G.: An Introduction to Variational Inequalities and Their Applications. Academic Press, New York, 1980. MR 0567696
[8] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris, 1969. MR 0259693 | Zbl 0189.40603
[9] Myslinski, A., Sokolowski, J.: Nondifferentiable optimization problems for elliptic systems. SIAM J. Control Optim. 23 (1985), 632–648. DOI 10.1137/0323040 | MR 0791892
[10] Rodriguez, J.-F.: Obstacle Problems in Mathematical Physics. North-Holland Mathematical Studies 134, Amsterdam, 1987. MR 0880369
[11] Schwartz, L.: Théorie des Distributions. (Second edition). Hermann, Paris, 1966. MR 0209834 | Zbl 0149.09501
Partner of
EuDML logo